# SDR DALA2022053103728

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2255985) DURING INSPECTION FOUND CORROSION ON FLOORBEAM STA 986 FROM LB 0 TO LBL 46 AND FROM LB 0 TO RBL 46 AT AFT PAX CABIN FLOOR STRUCTURE. FLOORBEAM STA 986 FROM LB 0 TO LBL 46 AND FROM LB 0 TO RBL 46 WAS REPAIRED PER. PRI 599249-14 AND ERA 599249-14 REV. ORIGINAL.
